# SDR AALA980973

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED FORWARD SIDE OF RT ICE LIGHT STATION 720B.  CUT OUT DAMAGE STRINGER FABRICATED NEW STRINGER DRILLED, ALODINED, PRIMED AND INSTALLED NEW STRINGER PER SRM 53-10-3 DETAIL 3.  (M)
